# SDR QXEA2011092700907

- Difficulty date: September 22, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P SPLICE BETWEEN FR 32.4 AND 47 IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-00-00-01.MINIMUM REMAINING THICKNESS .081".  CONFIRMED CRACK FREE REF NTM 51-00-02-250-801 AND 51-00-01-250-801.  WITHIN LIMITS OF SRM 53-20-43-00-01.  ALODINED, PRIMED SRM 51-21-10-02-01, 51-25-10-02-01 AND PAINTED SRM 51-25-05-02-01 AND 51-25-25-02-01.
